# SDR DLL13953028

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Fs 829
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND SKIN CLIPS CORRODED STA 829 STR 31 TO 33.  REMOVED CORROSION, TREAT AND PAINTED, FABRICATED NEW FORMER TO SKIN REPAIR, AND INSTALLED PER SRM 53-12-00 FIG 817.
